# SDR ASAA2017052520899

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,781 hours, 8,280 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 111006
- Condition: Faulted
- Location: Apu
- Part time: 3,945 hours, 7,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START. FOLLOWED QRH PROCEDURES. STILL HAD FAULT LIGHT.  ACFT GROUNDED. ON APU START UP,  FOUND FAULT 49-41180, IGNITION UNIT CIRCUIT SHOWS HIGH CURRENT. IAW FIM 49-40 TASK 804, REPLACED EXCITER UNIT IAW AMM 49-41-31. TO ADDRESS PREVIOUS FAULT 49-41011, NO FLAME SHUTDOWN, ALSO REPLACED APU IGNITER PLUG IAW AMM 49-41-51, AND IGNITER PLUG LEAD IAW AMM 49-41-52. ALL FAULTS CLEARED. APU OPERATES NORMAL IAW AMM 49-11-00.
